BibTeX record journals/dm/GriggsW97

download as .bib file

@article{DBLP:journals/dm/GriggsW97,
  author    = {Terry S. Griggs and
               B. J. Wilson},
  title     = {Distance-regular graphs, MH-colourings and MLD-colourings},
  journal   = {Discrete Mathematics},
  volume    = {174},
  number    = {1-3},
  pages     = {131--135},
  year      = {1997},
  url       = {https://doi.org/10.1016/S0012-365X(96)00326-3},
  doi       = {10.1016/S0012-365X(96)00326-3},
  timestamp = {Sun, 28 May 2017 13:25:12 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/GriggsW97},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics